# SDR SIMA20190125003

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Attach Angle
- Part number: 14524320627
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF SHEAR CLIP AT FRAME 73 (REFER TO NON-ROUTINE E687963) FOUND ANGLE THAT ATTACHES LT PYLON RIB 5 TO FUSELAGE TO BE CRACKED. C/A-REPLACED ANGLE IAW SRM 51-40-02.
